# SDR P5CA2017053000146

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,085 hours, 19,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Misinstalled
- Location: Equipment Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE AND VALVE LIGHT DISPLAYED AFTER START, WITH VALVE SWITCH IN THE STANDBY POSITION.   PERFORMED TROUBLESHOOTING IAW FIM 21-58 FT 899.  FOUND RELAY K1005 INSTALLED INCORRECTLY.  SYSTEM TESTED OK.
